# SDR RAIA951213

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Part number: 9EN1C11HB2BB2
- Condition: Failed
- Location: Nlg
- Part time: 15,000 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7320 - NOSE GEAR TOOK THREE ATTEMPTS TO SHOW DOWN AND LOCKED.  MAINTENANCE REPLACED DOWNLOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
